Lieb–Thirring inequalities with improved constants
Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1121-1126
Cet article a éte moissonné depuis la source EMS Press
Following Eden and Foias we obtain a matrix version of a generalised Sobolev inequality in one-dimension. This allows us to improve on the known estimates of best constants in Lieb-Thirring inequalities for the sum of the negative eigenvalues for multi-dimensional Schrödinger operators.
Classification :
35-XX, 81-XX, 00-XX
Keywords: Sobolev inequalities, Schrödinger operator, Lieb–Thirring inequalities
Keywords: Sobolev inequalities, Schrödinger operator, Lieb–Thirring inequalities
@article{JEMS_2008_10_4_a9,
author = {Jean Dolbeault and Ari Laptev and Michael Loss},
title = {Lieb{\textendash}Thirring inequalities with improved constants},
journal = {Journal of the European Mathematical Society},
pages = {1121--1126},
year = {2008},
volume = {10},
number = {4},
doi = {10.4171/jems/142},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/142/}
}
TY - JOUR AU - Jean Dolbeault AU - Ari Laptev AU - Michael Loss TI - Lieb–Thirring inequalities with improved constants JO - Journal of the European Mathematical Society PY - 2008 SP - 1121 EP - 1126 VL - 10 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/142/ DO - 10.4171/jems/142 ID - JEMS_2008_10_4_a9 ER -
Jean Dolbeault; Ari Laptev; Michael Loss. Lieb–Thirring inequalities with improved constants. Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1121-1126. doi: 10.4171/jems/142
Cité par Sources :